| Model Number |
DIU300 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as there was no patient involvement.If explanted, give date: not applicable, as there was no patient involvement.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain missing information; however, the account did not provide the information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) had loading error.Through follow-up, it was learned that the haptic was curling when trying to advance, the lens was getting stuck in the injector and not loading correctly.There was no patient contact and no intervention was reported.No other information is available.
Additional Manufacturer Narrative
Corrected data: in reviewing the initial mdr, it was noticed that medical device problem code 2983 was inadvertently not included; therefore, it is captured in this supplemental report: section h6: medical device problem code: 2983.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 12/21/2022.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint handpiece was received inside of the original folding carton.Visual inspection under magnification revealed that the complaint handpiece was received with the lens stuck inside of the cartridge.The handpiece assembly was inspected and no issues that could contribute to or cause the observed issues could be identified.The lens was removed and cleaned revealing, that the lens was damaged and had scratches on the haptic.The complaint issues of haptic damaged and stuck in cartridge was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.